Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleIdeal-specific elimination orders form a star-shaped region
Author(s) Hartwig Bosse, Oleg D. Golubitsky, Christine Gärtner
TypeArticle in Journal
AbstractAbstract This paper shows that for any given polynomial ideal I ⊂ K [ x_1 , , x_n ] the collection of Gröbner cones corresponding to I -specific elimination orders forms a star-shaped region which contrary to first intuition in general is not convex. Moreover we show that the corresponding region may contain Gröbner cones intersecting in the boundary of the Gröbner fan in the origin only. This implies that Gröbner walks aiming for the elimination of variables from a polynomial ideal can be terminated earlier than previously known. We provide a slightly improved stopping criterion for a known Gröbner walk algorithm for the elimination of variables.
KeywordsPolynomial ideal, Elimination, Gröbner basis, Gröbner fan, Gröbner walk, Basis conversion
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S074771711300062X
LanguageEnglish
JournalJournal of Symbolic Computation
Volume56
Number0
Pages69 - 79
Year2013
Edition0
Translation No
Refereed No
Webmaster